Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 10
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Blomer, Valentin and Milićević, Djordje 2015. The Second Moment of Twisted Modular L-Functions. Geometric and Functional Analysis, Vol. 25, Issue. 2, p. 453.


    Motohashi, Y. 2015. On sums of Hecke-Maass eigenvalues squared over primes in short intervals. Journal of the London Mathematical Society, Vol. 91, Issue. 2, p. 367.


    Sun, Qingfeng 2015. On effective determination of symmetric-square lifts, level aspect. International Journal of Number Theory, Vol. 11, Issue. 01, p. 51.


    Wang, Song 2015. Grunwald-Wang theorem, an effective version. Science China Mathematics, Vol. 58, Issue. 8, p. 1589.


    Wang, Song 2015. Multiplicity one theorems, S-version. Science China Mathematics, Vol. 58, Issue. 2, p. 233.


    Sun, Qingfeng 2014. On effective determination of symmetric-square lifts. Open Mathematics, Vol. 12, Issue. 7,


    Blomer, Valentin 2013. Applications of the Kuznetsov formula on GL(3). Inventiones mathematicae, Vol. 194, Issue. 3, p. 673.


    Li, Xiaoqing and Young, Matthew P. 2012. The L2 restriction norm of a GL3 Maass form. Compositio Mathematica, Vol. 148, Issue. 03, p. 675.


    Liu, Jianya and Wang, Yonghui 2009. A theorem on analytic strong multiplicity one. Journal of Number Theory, Vol. 129, Issue. 8, p. 1874.


    Wang, Yonghui 2008. The analytic strong multiplicity one theorem for <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msub><mml:mi mathvariant="normal">GL</mml:mi><mml:mi>m</mml:mi></mml:msub><mml:mo stretchy="false">(</mml:mo><mml:msub><mml:mi mathvariant="double-struck">A</mml:mi><mml:mi>K</mml:mi></mml:msub><mml:mo stretchy="false">)</mml:mo></mml:math>. Journal of Number Theory, Vol. 128, Issue. 5, p. 1116.


    ×

On the Exceptional Zeros of Rankin–Selberg L-Functions

  • Dinakar Ramakrishnan (a1) and Song Wang (a2)
  • DOI: http://dx.doi.org/10.1023/A:1021761421232
  • Published online: 01 January 2003
Abstract

The main objects of study in this article are two classes of Rankin–Selberg L-functions, namely L(s,f×g) and L(s, sym2(g)× sym2(g)), where f,g are newforms, holomorphic or of Maass type, on the upper half plane, and sym2(g) denotes the symmetric square lift of g to GL(3). We prove that in general, i.e., when these L-functions are not divisible by L-functions of quadratic characters (such divisibility happening rarely), they do not admit any LandauSiegel zeros. Such zeros, which are real and close to s=1, are highly mysterious and are not expected to occur. There are corollaries of our result, one of them being a strong lower bound for special value at s=1, which is of interest both geometrically and analytically. One also gets this way a good bound on the norm of sym2(g).

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      On the Exceptional Zeros of Rankin–Selberg L-Functions
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      On the Exceptional Zeros of Rankin–Selberg L-Functions
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      On the Exceptional Zeros of Rankin–Selberg L-Functions
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: